Alert archive / Kentucky / Flash Flood Warnings in 2022
Flash Flood Warning 9, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Feb 22, 2022, 7:23 AM CST for 4 counties in Kentucky. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 22, 2022, 7:23 AM CST (13:23 UTC)
- Expired
- Feb 22, 2022, 12:55 PM CST
- In force
- 6 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carlisle County, KY, Fulton County, KY, Graves County, KY, Hickman County, KY
The radar
The Paducah radar (KPAH), 58 km from the middle of the area, began a volume at 13:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 22, 10:36 AM CST | FLASH FLOOD | 3 N Clinton, KY | U.S. HIGHWAY 51 CLOSED NEAR CANE CREEK. PARALLEL ROUTES TO THIS SECTION OF 51 ARE ALSO FLOODED. NO KNOWN DETOUR PER KY DEPT OF TRANSPORTATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 193 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 1.4 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 511 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 544 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 487 m²/s²
- 0-3 km storm-relative helicity
- 517 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 7.5
The text
As transmitted.
984
WGUS53 KPAH 221323
FFWPAH
KYC039-075-083-105-221915-
/O.NEW.KPAH.FF.W.0009.220222T1323Z-220222T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Paducah KY
723 AM CST Tue Feb 22 2022
The National Weather Service in Paducah has issued a
* Flash Flood Warning for...
Fulton County in western Kentucky...
Hickman County in western Kentucky...
Carlisle County in western Kentucky...
Graves County in western Kentucky...
* Until 115 PM CST.
* At 721 AM CST, Doppler radar indicated thunderstorms produced from
2 to 3 inches of rain early this morning across parts of the
warned area. Periods of moderate rain will continue through mid
morning, producing an additional half inch to one inch. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Hickman, Clinton, and Fancy Farm.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 3653 8957 3656 8957 3658 8950 3651 8941
3663 8935 3656 8926 3658 8921 3666 8916
3673 8920 3676 8912 3684 8918 3694 8910
3692 8908 3695 8882 3694 8849 3650 8849
3650 8954
FLASH FLOOD...RADAR INDICATED
$$
York1 follow-up statement
494
WGUS73 KPAH 221855
FFSPAH
Flash Flood Statement
National Weather Service Paducah KY
1255 PM CST Tue Feb 22 2022
KYC039-075-083-105-221905-
/O.CAN.KPAH.FF.W.0009.000000T0000Z-220222T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carlisle KY-Fulton KY-Graves KY-Hickman KY-
1255 PM CST Tue Feb 22 2022
...FLASH FLOOD WARNING FOR CARLISLE, FULTON, GRAVES AND HICKMAN
COUNTIES HAS BEEN REPLACED WITH A FLOOD WARNING...
Steady rain has ended across the warning area. However, state
highway officials report numerous roads remain closed across the
area, including US Highway 51 north of Clinton.
LAT...LON 3653 8957 3656 8957 3658 8950 3651 8941
3663 8935 3656 8926 3658 8921 3666 8916
3673 8920 3676 8912 3684 8918 3694 8910
3692 8908 3695 8882 3694 8849 3650 8849
3650 8954
$$
YorkWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Feb 22, 5:04 AM CST, 2 hours 19 minutes earlier.
Area forecast discussion, Feb 22, 5:04 AM CST, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
504 AM CST Tue Feb 22 2022
.UPDATE...
Updated aviation section for 12z taf issuance
&&
.SHORT TERM...(Today through Tonight)
Issued at 344 AM CST Tue Feb 22 2022
At the time of the issuance of this forecast package, anticipate
expanded coverage of of robust convection into the western edge of
the WFO PAH forecast area about an hour earlier than advertised,
closer to the NAMnest timing. Some indications of developing linear
segments already evident in the MRMS and different NWS radar scans
as of 08z Tue. At the moment concerned about damaging wind potential
initially, but anticipate some supercellular development as time
goes by. Given the precipitation efficiency with these storms,
doubt there will be much time delay before the issuance of flash
flood warnings, especially those areas where significant rainfall
fell late last week and soil moisture remains relatively high.
Utilized a blend of the NAM-WRF-ARW, HRRR, and NAMNest for timing
and coverage of convection today and tonight. In addition, blended
these CAM model QPF's, but heavily weighting overall to the WPC QPF
output. The storm total QPF for this event remains focused from
southwest to northeast with the two plus inch maxima from Poplar
Bluff MO, Cape Girardeau MO, Vienna IL, Henderson KY, and Rockport
IN to the north, and Fulton KY to Greenville KY on the south end.
The highest QPF axis appears to run from northern New Madrid Co.
to Paducah today and tonight.
The closest proxy to low-level instability, lapse rates, shear
appears to be coming from the NAM family of guidance. The sharpest
gradients of these features appear to be oriented in a southwest-
northeast axis over the southeast Missouri foothills, with the
greater shear and instability spreading southeast with time
through 9 am, then the gradient shifts along a west-east oriented
axis from Poplar Bluff MO to Greenville KY with 0-2km lapse rates
increasing south of the border and maximizing over the Purchase
area of west Kentucky to the Lakes by 3 pm. Anticipate majority of
severe potential will be over southeast MO during the morning,
shifting to west KY at midday into the afternoon. Repeat
thunderstorm activity (e.g. training storms) will be most likely
along and north of the Poplar Bluff-Greenville line as the day
goes on. Still cannot rule out the potential for tornadic activity
along the line segments and supercell activity.
.LONG TERM...(Wednesday through Monday)
Issued at 344 AM CST Tue Feb 22 2022
The primary weather event in the long term forecast period continues
to be the wintry mix system Wednesday afternoon through Thursday
night. Locations north/west of the Ohio/Mississippi Rivers are more
likely to see a substantial mixing of freezing rain or sleet,
especially in Southeast Missouri. Locations in Western Kentucky
further from the Ohio River will see more rainfall and another round
of flooding potential. Areas near the Ohio/Mississippi Rivers have
higher uncertainty in precipitation type.
The synoptic pattern remains fairly similar for this model cycle.
Southwesterly flow aloft and high pressure on the East Coast will
steer plenty of elevated (above 1km) warm air and moisture advection
into the middle Mississippi River Valley. Models put PW and IVT at
2+ standard deviations above normal Wednesday night through Thursday
afternoon. At the same time, high pressure in the Upper Plains
slowly drifts towards the Quad State, bringing a northerly component
to surface winds. This WAA over CAA setup will result in a
persistent temperature inversion and introduces a mixed
precipitation element that the early week storm lacked.
A low-level boundary, the cold front of the early week system, will
be positioned from southeast Texas towards the Southern Appalachians
Wednesday morning. Over time, this boundary will shift to a more NNE
orientation towards Central Tennessee. There are still some
differences in models as to whether there will be one or two low
pressure systems moving near that boundary, but the more common
solution remains one in which the first round of precip is Wednesday
afternoon through early Thursday morning, and the second is Thursday
afternoon through Thursday evening.
Wednesday morning will be dry, part of a brief break following the
previous system. Moisture and elevated warm air advection increases
during the day, with the model soundings becoming saturated late in
the day Wednesday. Daytime highs Wednesday are forecast to be in the
mid 30s to mid-40s. Precip moves into SEMO during the afternoon
hours. There is some uncertainty as to whether temperatures will
remain warm enough in the afternoon for this precip to be rain, or
if it will be sleet or freezing rain instead. During the evening
hours, precipitation becomes more widespread across the Quad State,
and temperatures begin to cool. During the evening and overnight,
SEMO/SIL/SWIN will have mainly freezing rain or sleet, while WKY
locations further from the Ohio/Mississippi Rivers will remain
mostly rain. The highest QPF amounts will be near the KY/TN border.
The second surge of moisture organizes into precipitation west of
the Quad State Thursday morning and then moves through the entire
area for the afternoon and evening hours. The ECMWF remains a warm
outlier that is affecting the NBM so high temperatures Thursday were
reduced to be closer to the GFS/CMC/NAM, reducing the number of
hours above freezing for northwestern portions of the CWA. With the
slower warming for the morning hours, the Wednesday evening to
Thursday morning time period is currently projected to be when most
of the freezing rain occurs. At the moment, the forecast mainly has
rain for Thursday afternoon and evening; a more robust intrusion of
cold surface air could switch some of this to frozen precipitation.
The NBMs slight chance of thunder was left in for the southeastern
areas for portions of late Wednesday night and Thursday but no
strong to severe storms are anticipated at this time. Temperatures
do drop well below freezing for the overnight hours, but at that
point the precipitation will have mostly moved out of the forecast
area. These last few hours will be the most likely time period for a
little bit of mixed precipitation for the KY Pennyrile area.
Storm total QPF ranges from around three quarters of an inch for
northern portions of the CWA, to over two inches near the KY/TN
border. This represents a decrease for northern areas and an increase
for southern areas. Western Kentucky could see a resurgence in
flooding issues as a result, and none of this precipitation is
currently included in the river forecasts so further increases in
river flooding are expected.
As the boundary moves out of the forecast area, Friday will finally
bring a return to dry weather, along with much colder air as the
Plains high pressure moves into the area, along with an upper-
trough. Upper-level flow becomes more zonal for the weekend, with
heights slowly lowering as another upper-trough arrives Sunday
morning. The European ensemble still develops a system that moves
through the Mid South and across Tennessee with some precipitation
for the Quad State. Smaller percentages of the other ensembles are
beginning to include this system but the ensemble members that do
generally keep it south of the forecast area. Slight chance to low
end chance PoPs are included Saturday night through Sunday for
this.
&&
.AVIATION...
Issued at 504 AM CST Tue Feb 22 2022
Widespread rain and isolated embedded thunderstorms will continue
this morning, with ifr cigs and vsbys at times. Winds will gust up
to around 25 knots from the south, except higher in strong
thunderstorms.
A cold front will make its way southeast across the taf sites late
this afternoon. Winds will shift into the west and then northwest,
with gusts to 25 knots continuing. Although the coverage of rain
will decrease this afternoon, the potential exists for organized
thunderstorms to develop along the front. This is handled with vcts
for now.
Mainly mvfr cigs are forecast tonight in the post-frontal northwest
wind flow. Clearing is expected overnight in se MO, southern IL, and
far west KY.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flood Watch through this evening for ILZ075>078-080>094.
MO...Flood Watch through this evening for MOZ076-086-087-100-107>112-
114.
IN...Flood Watch through this evening for INZ081-082-085>088.
KY...Flood Watch through this evening for KYZ001>022.
&&
SHORT TERM...Smith
LONG TERM...ATL
AVIATION...MYHazardous weather outlook, Feb 22, 4:00 AM CST, 3 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 400 AM CST Tue Feb 22 2022 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-231000- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 400 AM CST Tue Feb 22 2022 This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Today and Tonight A Tornado Watch is in effect for Western Kentucky, most of Southeast Missouri, and far Southern Illinois until 11 AM Central. While the main severe weather hazard is damaging winds, tornadoes and large hail are also possible. A Flood Watch is in effect for the entire region through this evening. Refer to the Flood Watch product for all the details. River flooding continues. Refer to the warnings and statements for details. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Another round of heavy rain is expected mainly Wednesday evening through Thursday evening. This will further heighten the flooding hazard, especially across west Kentucky, where mainly rain is forecast. River flooding is also expected to increase. The potential exists for an accumulation of wintry precipitation Wednesday afternoon through Thursday evening. The areas of greatest concern will be north and west of the Ohio and Mississippi Rivers. While some accumulations are expected, there is uncertainty in precipitation type and amounts. .SPOTTER INFORMATION STATEMENT... Spotter reports of severe weather or flooding issues are encouraged.
In the hours before
Special weather statement, Feb 22, 4:32 AM CST, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Paducah KY
432 AM CST Tue Feb 22 2022
ILZ084-088-092-093-MOZ076-087-111-221100-
Alexander IL-Jackson IL-Union IL-Pulaski IL-Cape Girardeau MO-
Scott MO-Perry MO-
432 AM CST Tue Feb 22 2022
...Strong thunderstorms will impact portions of Union, north central
Pulaski, southeastern Jackson, northwestern Alexander, northwestern
Scott, southeastern Perry and Cape Girardeau Counties through 500 AM
CST...
At 431 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Bollinger Mill State Historic Site to near
Chaffee. Movement was northeast at 75 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Scott City and Kelso around 435 AM CST.
Cape Girardeau and Jackson around 440 AM CST.
Trail Of Tears State Park around 450 AM CST.
Other locations in the path of these storms include Anna, Jonesboro,
Dongola, Grand Tower, Carbondale and Cedar Lake Area.
This includes the following highways...
Interstate 57 in Illinois between Mile Markers 21 and 36.
Interstate 55 between Mile Markers 86 and 111.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Paducah.
A Tornado Watch remains in effect until 1100 AM CST for southern
Illinois...and southeastern Missouri.
&&
LAT...LON 3728 8986 3738 8986 3778 8928 3748 8904
3737 8904 3711 8964
TIME...MOT...LOC 1031Z 231DEG 65KT 3734 8984 3714 8963
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SMITHSpecial weather statement, Feb 22, 5:28 AM CST, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Paducah KY
528 AM CST Tue Feb 22 2022
KYZ001-MOZ110-114-221215-
Fulton KY-Stoddard MO-New Madrid MO-
528 AM CST Tue Feb 22 2022
...Strong thunderstorms will impact portions of western Fulton, New
Madrid and southern Stoddard Counties through 615 AM CST...
At 527 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Dudley to near Holcomb to near Leachville.
Movement was east at 70 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Bernie, Clarkton and Gideon around 535 AM CST.
Portageville around 545 AM CST.
Other locations in the path of these storms include Marston, Canalou,
Matthews and Farrenburg.
This includes Interstate 55 between Mile Markers 33 and 63.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Paducah.
A Tornado Watch remains in effect until 1100 AM CST for western
Kentucky...and southeastern Missouri.
&&
LAT...LON 3634 8954 3640 8959 3640 8967 3643 8972
3642 8974 3639 8975 3639 8997 3663 8996
3663 9015 3666 9014 3673 9016 3684 8950
3670 8938 3652 8933 3647 8950 3650 8949
3650 8954 3646 8952 3643 8955 3637 8951
TIME...MOT...LOC 1127Z 260DEG 59KT 3671 9011 3638 9006 3597 9025
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SMITHLocal storm report, Feb 22, 6:11 AM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
611 AM CST TUE FEB 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM TSTM WND DMG 2 W BERNIE 36.67N 90.01W
02/22/2022 STODDARD MO EMERGENCY MNGR
8-10 INCH DIAMETER TREE, 20 FEET LONG,
FALLEN ONTO HWY U.
&&
ATLSpecial weather statement, Feb 22, 6:11 AM CST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Paducah KY
611 AM CST Tue Feb 22 2022
KYZ001>003-MOZ112-221230-
Carlisle KY-Fulton KY-Hickman KY-Mississippi MO-
611 AM CST Tue Feb 22 2022
...Strong thunderstorms will impact portions of central Fulton,
northwestern Hickman, southwestern Carlisle and southeastern
Mississippi Counties through 630 AM CST...
At 611 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Anniston to 6 miles southwest of Dorena to
near Cayce. Movement was northeast at 70 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Towosahgy State Historic Site around 620 AM CST.
Clinton around 630 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Paducah.
A Tornado Watch remains in effect until 1100 AM CST for western
Kentucky...and southeastern Missouri.
&&
LAT...LON 3663 8936 3663 8933 3664 8933 3664 8934
3667 8935 3684 8932 3692 8911 3671 8900
3664 8895 3650 8910 3651 8932 3650 8938
TIME...MOT...LOC 1211Z 238DEG 62KT 3679 8930 3654 8935 3654 8908
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SMITHLocal storm report, Feb 22, 6:44 AM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
644 AM CST TUE FEB 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM TSTM WND GST 2 E HICKMAN 36.56N 89.15W
02/22/2022 M58 MPH FULTON KY MESONET
KENTUCKY MESONET
&&
MYSpecial weather statement, Feb 22, 7:17 AM CST, 6 minutes before
Special Weather Statement
National Weather Service Paducah KY
717 AM CST Tue Feb 22 2022
KYZ012-016-017-021-022-221400-
Muhlenberg KY-Todd KY-Christian KY-Hopkins KY-Trigg KY-
717 AM CST Tue Feb 22 2022
...Strong thunderstorms will impact portions of Muhlenberg,
Christian, northeastern Trigg, southeastern Hopkins and Todd Counties
through 800 AM CST...
At 717 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Cobb to 7 miles northwest
of Fort Campbell. Movement was northeast at 65 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Hopkinsville around 720 AM CST.
Pembroke around 725 AM CST.
Crofton around 730 AM CST.
Other locations in the path of these storms include Weir, Greenville,
Central City, Powderly and Dunmor.
This includes the following highways...
Interstate 24 in Kentucky between Mile Markers 67 and 91.
Western Kentucky Parkway between Mile Markers 51 and 65.
Pennyrile Parkway between Mile Markers 1 and 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Paducah.
A Tornado Watch remains in effect until 1100 AM CST for south
central, western and northwestern Kentucky.
&&
LAT...LON 3711 8691 3709 8689 3707 8695 3706 8705
3666 8706 3665 8758 3695 8777 3736 8703
3732 8699 3727 8698 3724 8694 3724 8691
3723 8692 3721 8690 3719 8691 3718 8689
3718 8692 3714 8693 3711 8689
TIME...MOT...LOC 1317Z 232DEG 57KT 3696 8767 3673 8754
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SMITHThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 7:58 PM CST | River Flood Warning | PAH | Ballard, Carlisle, Fulton, Hickman | 26 days |
| Feb 21, 7:58 PM CST | River Flood Warning | PAH | Crittenden, Livingston | 23 days |
| Feb 21, 7:58 PM CST | River Flood Warning | PAH | Livingston, McCracken | 23 days |
| Feb 22, 5:39 AM CST | Severe Thunderstorm Warning | PAH | Fulton | 36 min |
| Feb 22, 5:46 AM CST | Severe Thunderstorm Warning | PAH | Carlisle, Graves, Hickman | 18 min |
| Feb 22, 6:11 AM CST | Special Weather Statement | PAH | Fulton | 19 min |
| Feb 22, 6:26 AM CST | Tornado Warning | PAH | Fulton, Hickman | 19 min |
| Feb 22, 6:47 AM CST | Tornado Warning | PAH | Graves, Hickman | 22 min |
| Feb 22, 7:08 AM CST | Severe Thunderstorm Warning | PAH | Calloway | 26 min |
| Feb 22, 7:17 AM CST | Special Weather Statement | PAH | Christian, Muhlenberg, Todd | 43 min |
| Feb 22, 7:37 AM CST | Special Weather Statement | PAH | Trigg | 8 min |
| Feb 22, 8:01 AM CST | Special Weather Statement | PAH | Todd | 29 min |
| Feb 22, 8:08 AM CST | Severe Thunderstorm Warning | PAH | Christian, Todd | 22 min |
| Feb 22, 12:55 PM CST | Areal Flood Warning | PAH | Carlisle, Fulton, Graves, Hickman | 6 hr |
| Feb 22, 2:18 PM CST | Winter Storm Warning | PAH | Ballard, Caldwell, Calloway, Carlisle, Crittenden, Fulton and 6 more | 51 hr |
Nearby
Flash Flood Warnings in Kentucky, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.